# SDR DXTA200702534

- Difficulty date: October 11, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N374QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600475
- Aircraft time: 8,344 hours, 6,735 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT AND FO BRAKES ARE SPONGY.  COMPLIED WITH TAXI AND BRAKE CHECK OF AIRCRAFT NO DEFECTS NOTED. WORK DONE IAW CE560 MM 32-42-00
